# SDR DALA2018121747243

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 120,156 hours, 22,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 148.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 148.5 WL 210 DAMAGED REWORKED INNER AND OUTER FRAME CHORDS TO ORIGINAL CONTOUR @ STA 148.5 WL 210. REPAIRED PER ERA 568021-14. (LP 0863239)
